Expansion theorems for discontinuous Sturm-Liouville problems

Fatma Hira, Nihat Altinisik

Abstract


In this paper, we investigate a discontinuous Sturm-Liouville problem which has several discontinuities inside a finite interval and eigenparameter dependent on one of the boundary conditions. We construct Green’s function and the resolvent operator for this problem and prove theorems about the eigenfunction expansion for Green’s function and the modified Parseval equality in the special Hilbert space.

Full Text: PDF

How to Cite this Article:

Fatma Hira, Nihat Altinisik, Expansion theorems for discontinuous Sturm-Liouville problems, Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 335-349

Copyright © 2014 Fatma Hira, Nihat Altinisik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS